English  |  正體中文  |  简体中文  |  Items with full text/Total items : 58323/91876 (63%)
Visitors : 14068322      Online Users : 65
RC Version 7.0 © Powered By DSPACE, MIT. Enhanced by NTU Library & TKU Library IR team.
Scope Tips:
  • please add "double quotation mark" for query phrases to get precise results
  • please goto advance search for comprehansive author search
  • Adv. Search
    HomeLoginUploadHelpAboutAdminister Goto mobile version
    Please use this identifier to cite or link to this item: http://tkuir.lib.tku.edu.tw:8080/dspace/handle/987654321/115911

    Title: Stability and uniqueness of traveling waves for a discrete bistable 3-species competition system
    Authors: Jong-Shenq Guo;Ken-Ichi Nakamura;Toshiko Ogiwara;Chin-Chin Wu
    Keywords: Lattice dynamical system;Bistable;Traveling wave;Stability;Uniqueness
    Date: 2019-04-15
    Issue Date: 2019-03-09 12:10:29 (UTC+8)
    Publisher: Elsevier
    Abstract: We study the stability and uniqueness of nonzero speed traveling waves for a three-component lattice dynamical system. This system arises in the study of three species competition model in which there is no competition between the first and the third species. Under the bistable consideration, we first derive the strict monotonicity of nonzero speed traveling waves. Then some super-sub-solutions are constructed based on these strictly monotone traveling waves. Finally, utilizing the constructed super-sub-solutions, we prove the stability and uniqueness of nonzero speed traveling waves of this system.
    Relation: Journal of Mathematical Analysis and Applications 472(2), p.1534–1550
    DOI: 10.1016/j.jmaa.2018.12.007
    Appears in Collections:[Graduate Institute & Department of Mathematics] Journal Article

    Files in This Item:

    File Description SizeFormat

    All items in 機構典藏 are protected by copyright, with all rights reserved.

    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library & TKU Library IR teams. Copyright ©   - Feedback